| Model Number |
ZLB00 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown, not provided, but the best estimate date is between (b)(6) 2019 and (b)(6) 2019.(b)(4).All pertinent information available to johnson and johnson surgical vision has been submitted.
Event or Problem Description
It was reported that tecnis multifocal intraocular lens (model zlb00 +21.0 diopter) was explanted from patient¿s right eye because of patient experiencing mechanical failure.There was no incision enlargement, no sutures and no vitrectomy performed.No further information provided.
Additional Manufacturer Narrative
Device available for evaluation; returned to manufacturer on: 9/13/2019.Device evaluation: the product was returned to the manufacturing site for evaluation.The lens was stuck to a label of a lens case with traces of what appears to be viscoelastics, body tissue and/or blood.Cosmetic damages(marks) are observed on the lens; these could be related to the explant mentioned on the initial report.Limited information was received.Customer has not responded to attempts to obtain more information regarding the mechanical failure (as described by the customer) reported; the reported issue could not be verified.Based on the product returned, evaluation there is no indication of a product quality deficiency.Manufacturing record review: the manufacturing process record was evaluated and no deviation was found during process related to the complaint issue reported.The search revealed no additional investigation requests received for this production order number.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.